# SDR ASMF200407026

- Difficulty date: July 23, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 44,213 hours, 28,014 cycles
- Engine: Pwa JT8D219
- Engine time: 45,099 hours, 21,663 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Part time: 45,099 hours, 21,663 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE, BOROSCOPE INSPECTION WAS PERFORMED IAW MM 71-00-02 ON RT ENGINE,  DETECTING GUIDE VANE WITH CRACK OUT OF LIMITS ON SECOND STAGE OF TURBINE AT 5 HOURS POSITION APPROXIMATELY. RT ENGINE WAS REPLACED AND DURING TEST, FUEL FLOW INDICATION WAS INOPERATIVE. FUEL FLOW TRANSMITTER WAS REPLACED IAW MM 73-31-01, TEST CORRECT.
